Avtomaty i polugruppy

Peák, István: Avtomaty i polugruppy. In: Acta scientiarum mathematicarum, (26) 1-2. pp. 49-54. (1965)

[img]
Preview
Cikk, tanulmány, mű
math_026_fasc_001_002_049-054.pdf

Download (928kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1965
Volume: 26
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 49-54
Language: orosz
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 54. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14053

Actions (login required)

View Item View Item